Open Access
Translator Disclaimer
2013 Geometrical and Spectral Properties of the Orthogonal Projections of the Identity
Luis González, Antonio Suárez, Dolores García
J. Appl. Math. 2013(SI03): 1-8 (2013). DOI: 10.1155/2013/435730

Abstract

We analyze the best approximation A N (in the Frobenius sense) to the identity matrix in an arbitrary matrix subspace A S ( A n × n nonsingular, S being any fixed subspace of n × n ). Some new geometrical and spectral properties of the orthogonal projection A N are derived. In particular, new inequalities for the trace and for the eigenvalues of matrix A N are presented for the special case that A N is symmetric and positive definite.

Citation

Download Citation

Luis González. Antonio Suárez. Dolores García. "Geometrical and Spectral Properties of the Orthogonal Projections of the Identity." J. Appl. Math. 2013 (SI03) 1 - 8, 2013. https://doi.org/10.1155/2013/435730

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 1268.15019
MathSciNet: MR3056204
Digital Object Identifier: 10.1155/2013/435730

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI03 • 2013
Back to Top